# SDR SWI2025F01028

- Difficulty date: January 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND DENTS ON AIRCRAFT EXTERNAL SKIN BETWEEN FS 1000.00 - 1051.00, STGR 27 - 21R  (C-CHECK RO 07/18/2025)REPAIRED NICKS AND DENTS ON AIRCRAFT EXTERNAL SKIN BETWEEN FS 1000.00 - 1051.00, STGR 27 - 21R IAW REO 670-53-61-2490, REV-- , DATE.2025-04-17. COMPLIED WITH ALL STEPS OF REO 670-53-61-2490, REV-- , DATE.2025-04-17. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
